# SDR AALA20160207001

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 50,018 hours, 24,149 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTS LOUD AIR NOISE & WIND AT AFT GALLEY DOOR.  ACFT WOULD NOT PRESSURIZE WITH AUTO 1 & AUTO 2 OR MANUAL.  THE FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  REPAIRED LEAK AT AFT ENTRY DOOR.  REPLACED PRESS CONTROL AC MOTORS IAW 21-32-05 & AMM 52-42-02.  THE ACFT WAS GNDED.
